# SDR 95ZZZX819

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5384D
- Make and model: Cessna 180A
- Aircraft serial: 50284
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 073210110
- Condition: Corroded
- Location: Rt Horiz Stab
- Part time: 2,337 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, FOUND SEVERE EXFOLIATION CORROSION ON RT HORIZONTAL STABILIZER HINGE.  NOTE:  ACFT USED ON FLOATS.
